Alert archive / Texas / River Flood Warnings in 2015

River Flood Warning 2, NWS Austin/San Antonio, TX

March 22, 2015DeWitt County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Mar 22, 2015, 2:13 PM CDT for DeWitt County, Texas. It took effect at Mar 22, 2015, 5:20 PM CDT. It was in force for 38 hr.

The area

The outline as issued.

The facts

Issued
Mar 22, 2015, 2:13 PM CDT (19:13 UTC)
In effect from
Mar 22, 2015, 5:20 PM CDT
Expired
Mar 24, 2015, 6:51 AM CDT
In force
38 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

County DeWitt County, TX

The radar

The Austin/San Antonio radar (KEWX), 85 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sandies Creek near Westhoff (WHOT2). The gauge peaked at 22.65 ft at Mar 23, 2015, 6:00 AM CDT.

actionminormoderatemajor152003/2203/2303/2403/25
Action stage
12 ft
Minor stage
21 ft
Moderate stage
22 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08175000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

230 
WGUS44 KEWX 221913
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
213 PM CDT SUN MAR 22 2015

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Sandies Creek 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC123-231313-
/O.NEW.KEWX.FL.W.0002.150322T2220Z-150323T1600Z/
/WHOT2.1.ER.150322T2220Z.150323T0000Z.150323T0400Z.NO/
213 PM CDT SUN MAR 22 2015

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for Sandies Creek Near Westhoff.
* From this afternoon until Monday morning...or until the warning is cancelled.
* At 1:15 PM Sunday the stage was 20.0 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...The creek will rise above flood stage this afternoon and continue 
  to rise to near 21.4 feet by this evening. The river will fall below flood stage 
  late tonight.
* Impact...At 21.0 feet...Minor lowland flooding from the headwaters southeast 
  of Seguin to the Guadalupe River confluence near Cuero cuts off and 
  potentially drowns livestock. The approaches to the Farm to Market 240 bridge 
  three miles northeast of Westhoff flood..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Westhoff           12   21   20.0    Sun 1 PM  20.1  16.4  10.2   5.7   5.1


&&

LAT...LON 2923 9749 2923 9742 2918 9734 2911 9733
      2909 9737 2914 9739             

$$
6 follow-up statements
692 
WGUS84 KEWX 222044
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
344 PM CDT SUN MAR 22 2015

...The flood warning continues for the following rivers in Texas...

  Sandies Creek Near Westhoff AFFECTING De Witt County
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC123-231400-
/O.EXT.KEWX.FL.W.0002.150322T2247Z-150323T1400Z/
/WHOT2.1.ER.150322T2247Z.150323T0000Z.150323T0200Z.NO/
344 PM CDT SUN MAR 22 2015

 The flood warning continues for
  the Sandies Creek Near Westhoff.
* At  3:15 PM Sunday the stage was 20.8 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by late this afternoon and continue to rise 
  to near 21.1 feet by this evening. The river will fall below flood stage by 
  tonight.
* Impact...At 21.0 feet...Minor lowland flooding from the headwaters southeast 
  of Seguin to the Guadalupe River confluence near Cuero cuts off and 
  potentially drowns livestock. The approaches to the Farm to Market 240 bridge 
  three miles northeast of Westhoff flood..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Westhoff           12   21   20.8   Sun  3 PM  20.1  16.4  10.2   5.7   5.1


&&

LAT...LON 2923 9749 2923 9742 2918 9734 2911 9733
      2909 9737 2914 9739             

$$
476 
WGUS84 KEWX 230101
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
801 PM CDT SUN MAR 22 2015

...The flood warning continues for the following rivers in Texas...

  Sandies Creek Near Westhoff AFFECTING De Witt County
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC123-231901-
/O.EXT.KEWX.FL.W.0002.000000T0000Z-150324T0200Z/
/WHOT2.2.ER.150322T2056Z.150323T0600Z.150323T1400Z.NO/
801 PM CDT SUN MAR 22 2015

 The flood warning continues for
  the Sandies Creek Near Westhoff.
* At  7:15 PM Sunday the stage was 21.8 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...the river will continue rising to near 22.1 feet after midnight 
  tomorrow. The river will fall below flood stage tomorrow late morning.
* Impact...At 22.0 feet...Sandies Creek escapes the channel hundreds of yards 
  into the flood plain from the headwaters to the Guadalupe River confluence. 
  Livestock in low areas are cut off and potentially drowned. Secondary roads 
  and low bridges are flooded and dangerous. The approaches of the 
  Westhoff/Cheapside road bridge over Sandies Creek are flooded and water is to 
  the bottom of the bridge..

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 6AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Westhoff           12   21   21.8   Sun  7 PM  21.3  17.2   9.5   5.6   5.0


&&

LAT...LON 2923 9749 2923 9742 2918 9734 2911 9733
      2909 9737 2914 9739             

$$
816 
WGUS84 KEWX 231512
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1012 AM CDT MON MAR 23 2015

...The flood warning continues for the following rivers in Texas...

  Sandies Creek Near Westhoff AFFECTING De Witt County
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC123-240912-
/O.EXT.KEWX.FL.W.0002.000000T0000Z-150324T1905Z/
/WHOT2.2.ER.150322T2056Z.150323T1230Z.150324T0705Z.NO/
1012 AM CDT MON MAR 23 2015

 The flood warning continues for the Sandies Creek Near Westhoff.
* At  9:15 AM Monday the stage was 22.4 feet.
* Flood stage is 21.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...the river is cresting now and will continue to fall to below flood 
  stage by early tomorrow morning.
* Impact...At 22.0 feet...Sandies Creek escapes the channel hundreds of yards 
  into the flood plain from the headwaters to the Guadalupe River confluence. 
  Livestock in low areas are cut off and potentially drowned. Secondary roads 
  and low bridges are flooded and dangerous. The approaches of the 
  Westhoff/Cheapside road bridge over Sandies Creek are flooded and water is to 
  the bottom of the bridge..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Tue   Wed   Thu   Fri   Sat
 Westhoff           12   21   22.4    Mon 9 AM  20.1  11.6   6.0   4.8   4.8


&&

LAT...LON 2923 9749 2923 9742 2918 9734 2911 9733
      2909 9737 2914 9739             

$$
118 
WGUS84 KEWX 232012
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
312 PM CDT MON MAR 23 2015

...The flood warning continues for the following rivers in Texas...

  Sandies Creek Near Westhoff AFFECTING De Witt County
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC123-241412-
/O.EXT.KEWX.FL.W.0002.000000T0000Z-150324T1836Z/
/WHOT2.2.ER.150322T2056Z.150323T1230Z.150324T0636Z.NO/
312 PM CDT MON MAR 23 2015

 The flood warning continues for
  the Sandies Creek Near Westhoff.
* At  2:15 PM Monday the stage was 22.1 feet.
* Flood stage is 21.0 feet.
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by 
  midnight tomorrow.
* Impact...At 22.0 feet...Sandies Creek escapes the channel hundreds of yards 
  into the flood plain from the headwaters to the Guadalupe River confluence. 
  Livestock in low areas are cut off and potentially drowned. Secondary roads 
  and low bridges are flooded and dangerous. The approaches of the 
  Westhoff/Cheapside road bridge over Sandies Creek are flooded and water is to 
  the bottom of the bridge..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Tue   Wed   Thu   Fri   Sat
 Westhoff           12   21   22.1   Mon  2 PM  20.1  11.4   6.4   4.6   4.8


&&

LAT...LON 2923 9749 2923 9742 2918 9734 2911 9733
      2909 9737 2914 9739             

$$
330 
WGUS84 KEWX 240100
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
800 PM CDT MON MAR 23 2015

...The flood warning continues for the following rivers in Texas...

  Sandies Creek Near Westhoff AFFECTING De Witt County
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC123-241712-
/O.EXT.KEWX.FL.W.0002.000000T0000Z-150324T1712Z/
/WHOT2.2.ER.150322T2056Z.150323T1230Z.150324T0512Z.NO/
800 PM CDT MON MAR 23 2015

 The flood warning continues for
  the Sandies Creek Near Westhoff.
* At  7:15 PM Monday the stage was 21.6 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring.
* Forecast...the river will continue to fall to below flood stage by after 
  midnight tomorrow.
* Impact...At 22.0 feet...Sandies Creek escapes the channel hundreds of yards 
  into the flood plain from the headwaters to the Guadalupe River confluence. 
  Livestock in low areas are cut off and potentially drowned. Secondary roads 
  and low bridges are flooded and dangerous. The approaches of the 
  Westhoff/Cheapside road bridge over Sandies Creek are flooded and water is to 
  the bottom of the bridge..

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 6AM
Location           STG  STG    STG    Day Time   Tue   Wed   Thu   Fri   Sat
 Westhoff           12   21   21.6   Mon  7 PM  19.8  11.4   6.8   4.1   5.1


&&

LAT...LON 2923 9749 2923 9742 2918 9734 2911 9733
      2909 9737 2914 9739             

$$
728 
WGUS84 KEWX 241151
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
651 AM CDT TUE MAR 24 2015

...The flood warning is cancelled for the following rivers in Texas...

  Sandies Creek Near Westhoff AFFECTING De Witt County
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC123-241221-
/O.CAN.KEWX.FL.W.0002.000000T0000Z-150324T1712Z/
/WHOT2.2.ER.150322T2056Z.150323T1230Z.150324T0512Z.NO/
651 AM CDT TUE MAR 24 2015

The flood warning is cancelled for the Sandies Creek Near Westhoff.
* At  6:15 AM Tuesday the stage was 20.1 feet.
* Flood stage is 21.0 feet.
* Forecast...the river will continue to fall to 11.4 feet by tomorrow morning.
* Impact...At 21.0 feet...Minor lowland flooding from the headwaters southeast 
  of Seguin to the Guadalupe River confluence near Cuero cuts off and 
  potentially drowns livestock. The approaches to the Farm to Market 240 bridge 
  three miles northeast of Westhoff flood..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 Westhoff           12   21   20.1   Tue 06 AM  11.4   6.8   4.1   5.1      


&&

LAT...LON 2923 9749 2923 9742 2918 9734 2911 9733
      2909 9737 2914 9739             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Mar 22, 12:54 PM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, Mar 22, 12:54 PM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1254 PM CDT SUN MAR 22 2015

.UPDATE...
PLEASE SEE THE 18Z AVIATION DISCUSSION BELOW.

&&

.AVIATION...
DECREASING CLOUD COVER IS OBSERVED ALONG THE RIO GRANDE...WITH
CLOUD COVER SLOW TO DIMINISH ELSEWHERE. WE/LL CONTINUE TO MENTION
MVFR CIGS ALONG THE I-35 CORRIDOR FOR A FEW MORE HOURS THIS
AFTERNOON. WE THEN EXPECT ENOUGH HEATING TO HELP LIFT CLOUD BASES
INTO VFR FOR THE LATE AFTERNOON. CLOUDS SHOULD BEGIN TO THIN THIS
EVENING WITH THE LOSS OF DAYTIME HEATING. AS CLOUDS DISSIPATE AND
WINDS DECREASE...PATCHY FOG DEVELOPMENT IS EXPECTED ALONG
I-35 AFTER 10Z. WE COULD ALSO SEE SOME IFR TO MVFR CIGS DEVELOP
BETWEEN 11Z-16Z. IMPROVING CONDITIONS ARE EXPECTED BY LATE
TOMORROW MORNING THROUGH THE AFTERNOON HOURS. WINDS THROUGH THE
PERIOD WILL GENERALLY REMAIN FROM THE WEST THROUGH TODAY...THEN
GRADUALLY BECOME NORTHERLY OVERNIGHT.

&&

.PREV DISCUSSION... /ISSUED 1033 AM CDT SUN MAR 22 2015/

UPDATE...
12Z RAOB AND LATEST WATER VAPOR CHANNEL PHOTOS DEPICT AN UPPER
LEVEL DISTURBANCE ACROSS CENTRAL TEXAS. THIS FEATURE WILL CONTINUE
TO PUSH TO THE EAST FOR MUCH OF THE DAY. AS IT DOES THAT...DRY AND
STABLE AIR FROM ALOFT IS EXPECTED TO MIX DOWN TO THE SURFACE AND
KEEP A DRY WEATHER PATTERN FOR MUCH OF SOUTH CENTRAL TEXAS TODAY.
HOWEVER...THERE IS A SLIGHT CHANCE FOR ONE OR TWO LIGHT RAIN
SHOWERS EAST OF I-35 THIS AFTERNOON AS THE UPPER LEVEL
DISTURBANCE MOVES TO THE EAST AND INTERACT WITH A WEAK ASCENT AREA
SHOWING UP AT MID LEVELS. OTHER THAN THAT...PLEASANT WEATHER IS
ANTICIPATED FOR THE REST OF TODAY WITH BREAKS IN THE CLOUD
COVERAGE AND HIGHS IN THE LOWER TO MID 70S OVER MOST PLACES.

PREV DISCUSSION... /ISSUED 405 AM CDT SUN MAR 22 2015/

SHORT TERM (TODAY THROUGH MONDAY)...
A WEAKENING UPPER LEVEL TROUGH EXITS TO THE EAST OF TEXAS TODAY.
THERE MAY BE ENOUGH MOISTURE FOR POSSIBLY A SHOWER OR TWO DURING
THE DAYTIME HOURS. HOWEVER...THEY WILL BE TOO ISOLATED TO MENTION
IN THE FORECAST. OTHERWISE...CLOUDS SLOWLY DECREASE MIDDAY INTO
EVENING BEGINNING A WARMING TREND. DUE TO INCREASED SOIL MOISTURE
FROM RAINS ON FRIDAY INTO SATURDAY...SOME FOG IS POSSIBLE SUNRISE
MONDAY. HOWEVER...IT WILL BE TOO PATCHY TO MENTION. FAIR WEATHER
IS EXPECTED MONDAY AS ZONAL FLOW ALOFT SETS UP WITH SOUTHERLY
LOWER LEVEL WINDS MAINTAINING THE WARMING TREND.

LONG TERM (MONDAY NIGHT THROUGH SATURDAY)...
THE MONDAY PATTERN CONTINUES THROUGH EARLY WEDNESDAY WITH A SLOW
WARMING TREND AND FAIR WEATHER. THEN THERE IS SOME DISAGREEMENT
AMONG THE MODELS ON ONE OR TWO COLD FRONTAL PASSAGES. FOR NOW...
WILL FAVOR THE GFS AS IT HAS BEEN MORE CONSISTENT. EXPECT A COLD
FRONT TO MOVE ACROSS SOUTH CENTRAL TEXAS WEDNESDAY NIGHT WITH AN
UPPER LEVEL TROUGH ON THURSDAY. HAVE MAINTAINED THE LOW POPS FOR
WEDNESDAY NIGHT THROUGH THURSDAY EVENING. AS FOR THE OTHER MODELS
NAVGEM HAS FRONT MOVING THROUGH ON WEDNESDAY WITH A STRONGER
FRONT ON FRIDAY...ECMWF HAS FRONT MOVING THROUGH EARLY THURSDAY
AND GEM SHOWS A FRONT LATE THURSDAY. WEAK UPPER LEVEL RIDGING
FRIDAY INTO SATURDAY WILL ALLOW FOR FAIR WEATHER AGAIN. AN UPPER
LEVEL LOW CUTS OFF WELL TO OUR WEST. TOO EARLY TO DETERMINE POPS
FOR NEXT WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              72  53  80  56  81 /  10  -    0   0   0
AUSTIN BERGSTROM INTL AIRPORT  72  51  78  53  81 /  10  -    0   0   0
NEW BRAUNFELS MUNI AIRPORT     75  52  80  54  81 /  10  -    0   0   0
BURNET MUNI AIRPORT            71  51  78  57  82 /  10  -    0   0   0
DEL RIO INTL AIRPORT           80  55  87  59  86 /  10  -    0   0   0
GEORGETOWN MUNI AIRPORT        71  50  78  56  81 /  10  -    0   0   0
HONDO MUNI AIRPORT             77  52  83  55  82 /  10  -    0   0   0
SAN MARCOS MUNI AIRPORT        74  53  79  54  81 /  10  -    0   0   0
LA GRANGE - FAYETTE REGIONAL   73  52  78  54  80 /  20  -    0   0   0
SAN ANTONIO INTL AIRPORT       75  54  81  56  82 /  10  -    0   0   0
STINSON MUNI AIRPORT           76  54  81  55  82 /  10  -    0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...24
SYNOPTIC/GRIDS...17
PUBLIC SERVICE/DATA COLLECTION...00
Hazardous weather outlook, Mar 22, 6:03 AM CDT, 8 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
603 AM CDT SUN MAR 22 2015

TXZ171>173-183>194-202>209-217>225-228-231115-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
603 AM CDT SUN MAR 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

Nearby

River Flood Warnings in Texas, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.